Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

27 People found this comment helpful

Used this for treatment of stenosis flare up. Ibuprofen did not help. Pain relief was noticable by the next day. Pain is gone after regiment of 6 days. No side affects for me.

Most voted negative review

5 People found this comment helpful

gave me severe headaches only tookj the 4mg pak didnt finish stopping with 2 days left never use this garbage again

Shared reviews and ratings

Anonymous | 45-54 | On medication for less than 1 month | Patient
12/8/2016
Condition: Bronchitis
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Only started it last night for my asthmatic bronchitis along with symbacort. Already breathing better, no wheezing and I finally got 4-5 hours of sleep since it eliminated my cough and inflammation. No side effects yet but it's too soon to tell.

Report this postFill 3Created with Sketch.
Deb | 45-54 | Female | On medication for less than 1 month | Patient
2/13/2015
Condition: Bronchitis
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Thought it was working. Throat got better . But 4 days into taking it and I started looking like a blowfish! Quick weight gain also. On the sixth day couldn't finish it. My face is swollen like the mumps , very red around cheeks and under eyes . It feels like there is a lot of heaviness in my head (hard to explain the feeling) like a lot of fluid and pressure built up. I have Essential Tremor and it has made that SO much worse! Wish it would have worked. I have took this before and the only thing it had done was make my shaking worse. But this time side effects much worse sadly.

Report this postFill 3Created with Sketch.
Alaska Liz | 65-74 | Female | On medication for less than 1 month | Patient
8/10/2014
Condition: Rheumatoid Arthritis
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

The pain in my shoulder, hip, foot and hand went away with in 2 hours! Sweating at night and some durning the day is nothing since I have No pain!

Report this postFill 3Created with Sketch.
goodadvice | 65-74 | Female | On medication for less than 1 month | Patient
3/27/2014
Condition: Inflammation of the Nose due to an Allergy
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Upon finishing all of the dose pack (1week) I became very nauseated, dizzy and lightheaded. Second day it continues with an extreme upset stomach. My ears and eyes hurt.

Report this postFill 3Created with Sketch.
CarolM | 65-74 | Female | On medication for less than 1 month | Patient
2/5/2014
Condition: Skin Condition
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

It all started right after I had my eyeliner touched up with permanent makeup. I usually have petroleum jelly swiped over the line before I leave. Needless to say that wasn't done until I got home. Within 24 hrs my eyes swelled, turned red and had watery eyes. This continued for over the weekend and then my skin felt burned. I went to my Derm hoping he could help. He gave me Elidel and that made it worse(it spread to under both eyes. I called an allergist, got in same day. He gave me Methypred Dose-Pak for 10 day dosing. Instructions were to start off with 1. I took it that evening and by the morning, my condition was almost gone. Today is my last does of 16 mg and then I have to reduce the pills to wean myself off of them. The allergist said my problem was Mountain Cedar(I was the 3rd person that day with the problem). Since my skin was open from the Perm Cosmetic procedure, the Mountain Cedar played havoc with my eyes. For me, this drug was a lifesaver. It definitely worked for me.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More